# SDR CALA2013103092512

- Difficulty date: October 29, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 63,229 hours, 23,773 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D291709020600
- Condition: Leaking
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD FLUID DRIPPING FROM AFT CARGO PIT CEILING, FWD END RT SIDE. YELLOW & GREEN SYSTEM RESERVOIRS AT REFILL.  FOUND YELLOW SYS HYD LINE LEAKING JUST BELOW T FITTING IAW IPC 52-36-04-02C LINE-ITEM 170, PCN110-2740-PN-D291709020600.  REPLACED SECTION OF LINE & SPLICED IAW GNMM1-0-13-028, OPERATED AFT CARGO DOOR SEVERAL TIMES, NO LEAKS.
